# SDR DALA2025121709190

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 23,733 hours, 2,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER P'1 DEFORMED - RT FWD SIDE FR 63. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER ERA 628320-14 REV. ORIG. (1354812)
